Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 117, NWS Atlanta, GA

April 3, 20174 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 3, 2017, 3:49 PM EDT for 4 counties in Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2017, 3:49 PM EDT (19:49 UTC)
Expired
Apr 3, 2017, 4:15 PM EDT
In force
26 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Emanuel County, GA, Montgomery County, GA, Toombs County, GA, Treutlen County, GA

The radar

The Charleston,SC radar (KCLX), 111 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 10:50 AM EDTSevere Thunderstorm WatchSPC7 hr
Apr 3, 2:07 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 7.8 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2017-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2017-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1059 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

989 
WUUS52 KFFC 031949
SVRFFC
GAC107-209-279-283-032015-
/O.NEW.KFFC.SV.W.0117.170403T1949Z-170403T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
349 PM EDT MON APR 3 2017

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northern Toombs County in southeastern Georgia...
  Southeastern Emanuel County in east central Georgia...
  Eastern Treutlen County in east central Georgia...
  Northeastern Montgomery County in central Georgia...

* Until 415 PM EDT

* At 349 PM EDT, a severe thunderstorm was located over Normantown,
  or 9 miles northwest of Lyons, moving northeast at 70 mph.

  HAZARD...60 mph wind gusts and nickel size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Lyons, Soperton, Vidalia, Twin City, Stillmore, Oak Park, Higgston,
  Santa Claus, Nunez, Tarrytown, Ohoopee, Ponderosa, Kibbee, Lexsy,
  Zaidee, George L Smith State Park, Gillis Springs and Normantown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

A tornado watch remains in effect until 900 PM EDT for central,
southeastern and east central Georgia.

LAT...LON 3254 8203 3256 8208 3252 8215 3248 8218
      3242 8219 3235 8225 3235 8224 3223 8221
      3216 8218 3214 8251 3242 8260 3264 8204
      3260 8200
TIME...MOT...LOC 1949Z 244DEG 62KT 3232 8240 

HAIL...0.88IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 3:49 PM EDT, 0 minutes earlier.

Area forecast discussion, Apr 3, 3:49 PM EDT, 0 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
349 PM EDT Mon Apr 3 2017

.SHORT TERM /Tonight through Tuesday Night/...

Current regional radar loop shows the main line of severe storms
moving east across the state and should exit our eastern CWA with
in the next hour. There are still some showers and thunderstorms
behind the line but they are much weaker. All in all things are
winding down across our CWA but these storms are expected to
continue as they push into SC. As the rain ends this evening we will
keep some clouds over the region then begin to clear out around 2am
to 4am Tuesday morning. Should see mostly clear skies across the
region Tuesday with day time highs in the 80s. Precip begins to
move back into the forecast area from the west as the next frontal
system developing over the central and southern plains Tuesday
pushes its frontal boundary into SW GA Late Tuesday in Wed morning.

01

.LONG TERM /Wednesday through Monday/...

No changes have been made to the extended. Wednesday still on
track for another round of strong to severe storms. Previous
discussion is included below.

41

&&

PREV DISCUSSION... /Issued 347 AM EDT Mon Apr 3 2017/

LONG TERM /Tuesday Night through Sunday/...
Another round of wet and stormy weather is in the cards Wednesday
into Wednesday night. This due to a strong cold front forecast to
move across the area Wednesday night and associated with a sharp
upper level trough moving across the mid U.S. The airmass becomes
unstable quickly on Wednesday ahead of the front as warm moist
air moves over the area. Low level wind shear increases as well
in the 30-45 kt range. This will lead to an Enhanced risk of
severe storms. Storm potential will end quickly Wednesday night
with the cold front passing. The only concern then will be shower
chances from wrap-around moisture in the upper level trough
Thursday into Friday. Temperatures could get cold enough for a
rain/snow shower mix for the higher elevations of the mountains
late Thursday night/early Friday.

Saturday and Sunday will be dry as high pressure moves across the area.

Temperatures are expected to be above normal until the cold front
moves through Wednesday night then temperatures will cool off to below
normal until about Sunday. Friday and Saturday mornings will be
the coolest with lows in the 30s and 40s.

BDL

AVIATION...
18Z Update...
The main line of thunderstorms has moved east of the TAF sites so
things should slowly improve through tonight. Still seeing showers
across the state with some isolated thunderstorms but they will
also move east through this evening. Showers expected to end in
the ATL/CSG areas around 22z-00z this evening...and ending in the
AHN/MCN areas by 00z-02z. Winds are turning to the NW but
expecting them to turn back to the SW by 20-22z. Still seeing
some gust in the 20-25kt range but they should subside to 10kt or
less by 00z.

//ATL Confidence...18Z Update...
Confidence medium to high on all elements

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          59  82  58  77 /  40   0  10  80
Atlanta         59  81  60  76 /  40   0  30  80
Blairsville     53  75  52  71 /  40   5  10  70
Cartersville    56  80  57  76 /  40   0  20  70
Columbus        61  84  62  78 /  40   5  30  80
Gainesville     57  78  57  73 /  40   0  10  70
Macon           60  84  60  79 /  50   5  20  80
Rome            56  80  56  77 /  40   0  20  70
Peachtree City  57  82  57  77 /  40   0  30  80
Vidalia         65  85  64  83 /  60  10  20  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 9 PM EDT this evening for the following
zones: Baldwin...Bleckley...Dodge...Emanuel...Glascock...
Greene...Hancock...Jefferson...Johnson...Laurens...Montgomery...
Oglethorpe...Pulaski...Taliaferro...Telfair...Toombs...
Treutlen...Warren...Washington...Wheeler...Wilcox...Wilkes...
Wilkinson.

&&

SHORT TERM...01
LONG TERM....41
AVIATION...01
Hazardous weather outlook, Apr 3, 4:45 AM EDT, 11 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
445 AM EDT Mon Apr 3 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
445 AM EDT Mon Apr 3 2017

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Today and Tonight...

Scattered to numerous strong to severe thunderstorms are
expected over north and central Georgia...starting late morning
into the evening hours. Damaging winds, Large Hail, a Few Tornadoes
and Frequent Lightning will be the main Hazards. Heavy rain can
also be expected with Flooding possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

There is an Enhanced risk of severe thunderstorms on Wednesday into
Wednesday night. Damaging winds, Large Hail, a Few Tornadoes and
Frequent Lightning will be the main Hazards. Heavy rain can also
be expected with Flooding possible.

Rather strong and gusty winds can be expected on Thursday.

Otherwise, no hazardous weather is expected at this time on Tuesday
and Friday through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for mid to late morning today.

In the hours before

Local storm report, Apr 3, 3:17 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
317 PM EDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     TSTM WND DMG     2 WSW FRIENDSHIP        33.07N  83.06W
04/03/2017                   BALDWIN            GA   PUBLIC

            POWER LINES WERE REPORTED DOWN IN THE AREA OF 117-140 J
            M WALKER ROAD.

&&

EVENT NUMBER FFC1700434

LMERRITT
Local storm report, Apr 3, 3:27 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
327 PM EDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TORNADO          11 NW DUBLIN            32.65N  83.04W
04/03/2017                   LAURENS            GA   EMERGENCY MNGR

            SEVERAL TREES DOWN AT OCONEE CHURCH ROAD AND OLD
            TOOMSBORO ROAD. THE OCONEE BAPTIST CHURCH HAD DAMAGE TO
            ITS ROOF AS WELL AS SIDING TORN OFF.

&&

EVENT NUMBER FFC1700435

17
Local storm report, Apr 3, 3:28 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
328 PM EDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 AM     TSTM WND DMG     2 NNW UPATOI            32.58N  84.76W
04/03/2017                   MUSCOGEE           GA   BROADCAST MEDIA

            SEVERAL TREES WERE REPORTED DOWN NEAR THE 8000 BLOCK OF
            FULTON ROAD. A POWER LINE WAS ALSO DOWN IN THE ROAD ON
            COUNTY LINE ROAD.

&&

EVENT NUMBER FFC1700436

LMERRITT
Local storm report, Apr 3, 3:34 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
334 PM EDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     TSTM WND DMG     WEST POINT              32.87N  85.18W
04/03/2017                   TROUP              GA   EMERGENCY MNGR

            TREE DOWN ON HOUSE ON E 7TH STREET IN WEST POINT

&&

EVENT NUMBER FFC1700437

KING
Local storm report, Apr 3, 3:44 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 PM     TORNADO          ELLAVILLE               32.24N  84.31W
04/03/2017                   SCHLEY             GA   EMERGENCY MNGR

            IN ELLAVILLE... AROUND 150 TREES WERE REPORTED DOWN...
            MULTIPLE TREES WERE REPORTED DOWN ON HOMES... MULTIPLE
            STRUCTURAL COLLAPSES OCCURRED... AND TWO
            TRACTOR-TRAILERS WERE OVERTURNED. INJURIES UNKNOWN.

&&

EVENT NUMBER FFC1700438

LMERRITT
Local storm report, Apr 3, 3:46 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 PM EDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 PM     TORNADO          GORDON                  32.89N  83.34W
04/03/2017                   WILKINSON          GA   EMERGENCY MNGR

            SIGNIFICANT DAMAGE REPORTED IN A TWO BLOCK PATH IN
            GORDON

&&

EVENT NUMBER FFC1700439

KING

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 9:50 AM EDTSpecial Weather StatementFFCBleckley, Dodge, Pulaski25 min
Apr 3, 10:17 AM EDTSpecial Weather StatementFFCBleckley, Twiggs28 min
Apr 3, 10:20 AM EDTSpecial Weather StatementFFCCarroll, Haralson, Heard, Polk25 min
Apr 3, 10:29 AM EDTSpecial Weather StatementFFCClarke, Madison, Oconee31 min
Apr 3, 10:43 AM EDTSpecial Weather StatementFFCBaldwin, Washington, Wilkinson32 min
Apr 3, 10:47 AM EDTSpecial Weather StatementFFCCarroll, Haralson28 min
Apr 3, 10:50 AM EDTSpecial Weather StatementFFCHeard, Troup40 min
Apr 3, 10:52 AM EDTSevere Thunderstorm WarningFFCCarroll23 min
Apr 3, 10:57 AM EDTTornado WarningFFCCarroll33 min
Apr 3, 11:00 AM EDTTornado WarningFFCPaulding30 min
Apr 3, 11:08 AM EDTSpecial Weather StatementFFCJohnson37 min
Apr 3, 11:11 AM EDTSpecial Weather StatementFFCGlascock, Hancock34 min
Apr 3, 11:13 AM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Paulding32 min
Apr 3, 11:14 AM EDTSpecial Weather StatementFFCCobb, Paulding31 min
Apr 3, 11:21 AM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Troup24 min
Apr 3, 11:23 AM EDTSevere Thunderstorm WarningFFCHancock, Taliaferro, Warren34 min
Apr 3, 11:27 AM EDTSevere Thunderstorm WarningFFCDouglas, Fulton33 min
Apr 3, 11:32 AM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Douglas, Fulton28 min
Apr 3, 11:33 AM EDTSpecial Weather StatementFFCJefferson42 min
Apr 3, 11:33 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee27 min
Apr 3, 11:35 AM EDTTornado WarningFFCFulton25 min
Apr 3, 11:39 AM EDTTornado WarningFFCChattahoochee, Harris, Marion, Muscogee, Talbot36 min
Apr 3, 11:41 AM EDTSevere Thunderstorm WarningFFCGreene, Taliaferro, Wilkes16 min
Apr 3, 11:48 AM EDTSpecial Weather StatementFFCWilkes42 min
Apr 3, 11:50 AM EDTSevere Thunderstorm WarningFFCClayton, Cobb, DeKalb, Douglas, Fulton25 min
Apr 3, 11:56 AM EDTSevere Thunderstorm WarningFFCStewart, Webster34 min
Apr 3, 11:59 AM EDTSpecial Weather StatementFFCClayton, Fayette, Henry, Pike, Spalding, Upson31 min
Apr 3, 12:07 PM EDTTornado WarningFFCStewart, Webster23 min
Apr 3, 12:08 PM EDTSpecial Weather StatementFFCForsyth, Hall, Lumpkin, White37 min
Apr 3, 12:12 PM EDTSevere Thunderstorm WarningFFCTalbot, Taylor, Upson33 min
Apr 3, 12:13 PM EDTSpecial Weather StatementFFCDeKalb, Gwinnett32 min
Apr 3, 12:26 PM EDTTornado WarningFFCCrawford, Monroe, Talbot, Taylor, Upson34 min
Apr 3, 12:30 PM EDTTornado WarningFFCMacon, Marion, Schley, Sumter, Taylor, Webster30 min
Apr 3, 12:32 PM EDTTornado WarningFFCButts, Henry, Spalding28 min
Apr 3, 12:41 PM EDTSpecial Weather StatementFFCBanks, Barrow, Jackson, Walton34 min
Apr 3, 12:53 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton37 min
Apr 3, 12:55 PM EDTSevere Thunderstorm WarningFFCLamar, Monroe35 min
Apr 3, 12:59 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach, Schley, Taylor31 min
Apr 3, 1:04 PM EDTTornado WarningFFCJasper, Jones, Lamar, Monroe26 min
Apr 3, 1:16 PM EDTSpecial Weather StatementFFCClarke, Madison, Morgan, Newton, Oconee, Walton29 min
Apr 3, 1:22 PM EDTTornado WarningFFCBibb, Crawford, Houston, Peach, Twiggs23 min
Apr 3, 1:28 PM EDTSevere Thunderstorm WarningFFCHouston, Macon, Peach47 min
Apr 3, 1:31 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee, Walton44 min
Apr 3, 1:32 PM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Jasper, Jones, Putnam, Twiggs and 1 more28 min
Apr 3, 1:36 PM EDTSevere Thunderstorm WarningFFCGreene, Jasper, Morgan, Putnam39 min
Apr 3, 1:41 PM EDTTornado WarningFFCBaldwin, Jasper, Jones, Putnam34 min
Apr 3, 1:45 PM EDTSpecial Weather StatementFFCTwiggs30 min
Apr 3, 1:53 PM EDTSevere Thunderstorm WarningFFCBibb, Bleckley, Dodge, Houston, Laurens, Pulaski and 2 more37 min
Apr 3, 1:58 PM EDTSevere Thunderstorm WarningFFCCrisp, Dodge, Dooly, Pulaski, Wilcox47 min
Apr 3, 2:00 PM EDTTornado WarningFFCLaurens, Twiggs, Wilkinson45 min
Apr 3, 2:03 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Jones, Putnam, Twiggs, Washington and 1 more42 min
Apr 3, 2:07 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Madison, Oconee, Oglethorpe, Taliaferro and 1 more38 min
Apr 3, 2:24 PM EDTTornado WarningFFCHancock, Taliaferro, Warren39 min
Apr 3, 2:24 PM EDTTornado WarningFFCBaldwin, Washington, Wilkinson36 min
Apr 3, 2:32 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Pulaski, Telfair, Wheeler and 1 more43 min
Apr 3, 2:39 PM EDTTornado WarningFFCJohnson, Laurens, Washington, Wilkinson24 min
Apr 3, 2:42 PM EDTSpecial Weather StatementFFCEmanuel33 min
Apr 3, 2:50 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Jefferson, Taliaferro, Warren, Washington and 1 more25 min
Apr 3, 3:00 PM EDTSevere Thunderstorm WarningFFCEmanuel, Glascock, Jefferson, Johnson, Laurens, Washington30 min
Apr 3, 3:07 PM EDTTornado WarningFFCJefferson, Washington23 min
Apr 3, 3:10 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Montgomery, Telfair, Toombs, Treutlen and 1 more50 min
Apr 3, 3:29 PM EDTSevere Thunderstorm WarningFFCMontgomery, Telfair, Toombs, Wheeler46 min
Apr 3, 3:31 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson29 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.